Open Access
2012 Distributed Containment Control of Networked Fractional-Order Systems with Delay-Dependent Communications
Xueliang Liu, Bugong Xu, Lihua Xie
J. Appl. Math. 2012(SI08): 1-13 (2012). DOI: 10.1155/2012/840873


This paper is concerned with a containment problem of networked fractional-order system with multiple leaders under a fixed directed interaction graph. Based on the neighbor rule, a distributed protocol is proposed in delayed communication channels. By employing the algebraic graph theory, matrix theory, Nyquist stability theorem, and frequency domain method, it is analytically proved that the whole follower agents will flock to the convex hull which is formed by the leaders. Furthermore, a tight upper bound on the communication time-delay that can be tolerated in the dynamic network is obtained. As a special case, the interconnection topology under the undirected case is also discussed. Finally, some numerical examples with simulations are presented to demonstrate the effectiveness and correctness of the theoretical results.


Download Citation

Xueliang Liu. Bugong Xu. Lihua Xie. "Distributed Containment Control of Networked Fractional-Order Systems with Delay-Dependent Communications." J. Appl. Math. 2012 (SI08) 1 - 13, 2012.


Published: 2012
First available in Project Euclid: 3 January 2013

zbMATH: 1251.93096
MathSciNet: MR2948141
Digital Object Identifier: 10.1155/2012/840873

Rights: Copyright © 2012 Hindawi

Vol.2012 • No. SI08 • 2012
Back to Top